# SDR 29GA2018071100001

- Difficulty date: July 11, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 36,227 hours, 40,629 cycles
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32248122
- Part serial: GRTB0885
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M, B
- Precautionary procedure: B, G

## Discrepancy

FLIGHT 0064 PNS/MCO REPORT, COMPRESSOR STALL NR 2 ENGINE AT 19,00 FT DURING CRUISE. OVERTEMP FOR A FEW SECONDS WITH RED BUTTON. SMELT FUMES AT THE STALL COMPLIED WITH QRC/QRH FOR COMPRESSOR STALL. FUMES DISSIPATED FOR 10 MINUTES AND CAME BACK AT THAT TIME MOVED TO MASK AND GOGGLES WITH QRC/QRH DECLARED EMERGENCY. R&R START BLEED VALVE IAW MM 75-00-00 OPS CHECKED GOOD.
